Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Is there any solution to the excessive salivation problem that my 90-year old father has ?

My 90-year old father has Parkinson's Disease. Is there any solution to the excessive salivation problem he has? He is having difficulty eating because this symptom has become increasingly worse over the years. Patty
Asked On : Sun, 25 Oct 2009
Answers:  3 Views:  912
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi,welcome to h &m,
for controlling excessive salivation give him merc sol 200 3 doses ( one dose = 5-6 pills).after 15 days give him merc sol 1M 3DOSES.
take care.
Answered: Tue, 22 Feb 2011
I find this answer helpful
Homeopath Dr. KOMAL vig's  Response
dear patty.. homeopathic medicines will be of great help to him.. n yes there is a solution to Parkinson's Disease n excess of saliva.. god bless
Answered: Tue, 22 Feb 2011
I find this answer helpful
  Anonymous's Response

It is common in Parkinson's Disease and has to be beared. You can tell him to swallow as much as possible. So that dribbling will be improved

Answered: Sun, 25 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor